Metric Diophantine approximation with two restricted variables III. / Harman, Glyn.

In: Journal of Number Theory, Vol. 29, 1988, p. 364-375.

Research output: Contribution to journalArticle

Published

Standard

Metric Diophantine approximation with two restricted variables III. / Harman, Glyn.

In: Journal of Number Theory, Vol. 29, 1988, p. 364-375.

Research output: Contribution to journalArticle

Harvard

Harman, G 1988, 'Metric Diophantine approximation with two restricted variables III', Journal of Number Theory, vol. 29, pp. 364-375.

APA

Vancouver

Author

Harman, Glyn. / Metric Diophantine approximation with two restricted variables III. In: Journal of Number Theory. 1988 ; Vol. 29. pp. 364-375.

BibTeX

@article{e364e29c6b7b4b5da9f53ee1b0fe1e21,
title = "Metric Diophantine approximation with two restricted variables III",
author = "Glyn Harman",
year = "1988",
language = "English",
volume = "29",
pages = "364--375",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Metric Diophantine approximation with two restricted variables III

AU - Harman, Glyn

PY - 1988

Y1 - 1988

M3 - Article

VL - 29

SP - 364

EP - 375

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -